# SDR CA970407006

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Conaer LA4
- Engine: Lyc IO360A1B
- Propeller: Hartzl HCC2YK1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FL7666A2
- Condition: Eroded
- Location: Leading Edge
- Part time: 495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. BLADE LEADING EDGE ERODED/CORRODED. FILING AND DRESSING OUT REQUIRED.
